# SDR P5CA9701706

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Lt Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FASTENER LT WING L/E FRONT SPAR 6 FEET FROM FUSELAGE.  REMOVED AND REPLACED PER SRM 51-01-02.
